L2 estimates on chord-arc curves

Joaquim Bruna, María J. González

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We characterize those domains in the plane whose boundary is a chord arc curve in terms of some L2 integrals, which are mainly a version of Green's theorem. As a consequence of this we obtain a "converse" to a theorem due to Laurentiev that states that for such domains harmonic measure and arc length are A∞ equivalent.
Original languageEnglish
Pages (from-to)225-233
JournalPacific Journal of Mathematics
Volume190
Issue number2
DOIs
Publication statusPublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'L<sup>2</sup> estimates on chord-arc curves'. Together they form a unique fingerprint.

Cite this